# SDR ASAA2021060135005

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 16,944 hours, 5,637 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 16056H2865
- Condition: Cracked
- Location: Cockpit Lt
- Part time: 16,944 hours, 5,637 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L1 WINDSHIELD CRACKED IN CRUISE FLIGHT FOLLOWED BY L FWD WINDOW OVERHEAT LIGHT. GROUNDED - YES. EMERGENCY LANDING DECLARED - REMOVED AND REPLACED #1 WINDOW REF B737-900 AMM 56-11-11/401. OPS/LEAK CHECK GOOD.
